# SDR CA950515034

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Camair 480
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Wear Plate
- Part number: 41740071
- Condition: Worn
- Location: Mid Point
- Part time: 595 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: R

## Discrepancy

(CAN)WEAR PLATE TABS BROKEN OFF WHERE TABS ATTACH TO PLATE. TABS BROKE DURING PRACTICE RUN ON AUTO ROTATION.
